# SDR 2008UALA00611

- Difficulty date: February 2, 2008
- Submitted: February 12, 2008
- Operation: Air carrier
- Aircraft: N555UA
- Make and model: Boeing 757222
- Aircraft serial: 26647
- Aircraft time: 54,392 hours, 17,937 cycles
- Engine: Pwa PW2037
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Solenoid
- Condition: Failed
- Location: Control Valve
- Component: Control Valve
- Component part number: 273N300110
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT MAIN LANDING DOOR WILL NOT CLOSE.  LT MLG DOOR CONTROL VALVE SOLENOID FAILED.  REPLACED LT MLG DOOR CONTROL VALVE, OPS CHECKED OK.
